# SDR HEEA966466

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: 230325003101
- Condition: Torn
- Location: Air Cond
- Part time: 2,582 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCONDITION RETURN VENT HOSE TORN AND COLLAPSED. SCRAPPED IN FIELD.
